# SDR AALA2019062109028

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 19,935 hours, 4,102 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part serial: 25405463
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO DEPARTURE ON ACCOUNT OF #2 ENGINE OVERHEAT. EMERGENCY WAS DECLARED AND THE FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE EEC IAW CARD 73-94-02. ACCOMPLISHED CARD 4978 RIGHT ENGINE BLEED VALVE SOLENOID AND FUNCTIONED OK. OPS CHECK NORMAL.
